# SDR DALA1107380175

- Difficulty date: December 23, 2010
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 91,892 hours, 13,615 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T43043
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP CARRIED OUT AND FOUND CRACK INDICATION ON LT WING PYLON SIDE LOAD FITTING MOST INBD HOLE WITH CRACK INDICATION ON WING SKIN TOP SURFACE AT APPROX 2 O'CLOCK BY PLAIN VIEW AS MARKED.  REPAIR ON 01 EA HOLE ACCOMPLISHED IAW PRI 487833-14 AD, REV 2, DATED 01/04/11.
